# SDR UIEA2020070801505

- Difficulty date: July 7, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 99,062 hours, 19,040 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Part serial: 1611
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE STARTER CAUTION MESSAGES ON ENG START.  NO N2 RISE NOTED.  REMOVED AND REPLACED RT ENGINE STARTER IAW AMM 80-11-1 OPS CHECK OK.
